Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have Implanon inserted. After indulging in sex, why did I start to bleed?

I have the Implanon inserted. I started my period on the 2nd of the month after my husband and engaged in intercourse and it went on till the 12th. When it stopped me and my husband had intercourse. The next day I started bleeding and am still bleeding. The pervious month I also started what seemed like a period the day after intercourse. For some reason my periods seem to be triggered by intercourse. I m not sure if this is being caused by the Implanon seeing how it didn t happen before I got it inserted.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
I would like to know how old you are and how many children you have had. Secondly, menstrual abnormalities are common in first few months after inserting meds lile
implanon. On and off PV spotting is common. even then wait for total three months after inserting the Implanon. Hopefully the bleeding problems may stop.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor